# SDR DALA2015121107560

- Difficulty date: December 6, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 39,889 hours, 34,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, REPORTED DAMAGE TO LOWER LT CORNER OF L1 DOOR.  REPAIRED IAW SRM 52-01-01.
